# SDR DL72S950594

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Fs 133.800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT FS 133.800, STR 9L CRACKED AT RIB.  FOUND DURING INSPECTION AT HMV2 IN ATL.  REPAIRED PER MM 55-30-0 PG 803.
